# SDR ASOA201001862

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 12,776 hours, 11,411 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LENS MISSING.  C/W MISSING SERVICE EXIT LENS.  REF AMM 33-51-00.   (CLOSED)
